Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Prescribed Zolpidem for sleeplessness. No improvement. Solution?

i am not getting proper sleep for last 2 months. was prescribed some drugs like zolpidem but of no use. this is affecting my work. please help what to do
Asked On : Wed, 20 Feb 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

I understand that you are going through a difficult time due to your inability to sleep properly. Now, difficulty in sleeping (known as "insomnia" ) can be due to a variety of causes. Some of the problems causing insomnia are:
- Stress
- Anxiety
- Depression
- Poor sleep habits
- Other medical problems, chronic pain, etc.

Taking a sleeping pill alone is not the solution for insomnia. Rather, the most important step in managing insomnia is a detailed assessment to establish the probable cause. Further treatment is then targetted according to the cause.

So, please consult a psychiatrist for a detailed evaluation and further advise.

Answered: Fri, 22 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor